# SDR USAAF01028

- Difficulty date: May 25, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 5391
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL-PIT - FLT 288 - UPON APPLICATION ON TAKEOFF THRUST, A STRONG, ACRID, MUSTY ODOR DEVELOPED IN THE COCKPIT AND AFT CABIN AREAS.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT AND RIGHT COALESCER BAGS.  LEAK CHECKED GOOD.  RAN THE APU AND BOTH ENGINES.  NO ODOR WAS DETECTED.  VISUALLY INSPECTED THE APU AND ACM COMPARTMENTS FOR LEAKS.  NONE WERE NOTED.  (M)
